# SDR SWAA2025072181451

- Difficulty date: June 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS (2EA) ON STUB FRAME LOCATED BETWEEN BS 294.5 TO BS 296.5 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA CRACK LENGTHS 1.062 IN. AND 0.250 IN. APROX.AT PASSENGER CABIN.  REPLACED STUB FRAME LOCATED BETWEEN BS 294.5 TO BS 296.5 BTW S-7R TO S-9R AT FWD GALLEY DOOR AREA IAW SRM 51-40-02; DWG# 141A8370 SHEET 9 AND SHEET 10 REV - ; DWG# 141A8380 SHEET 24. REV - AND BAC5009.
